# SDR SWAA2025062584326

- Difficulty date: June 22, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 30,894 hours, 15,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE OVERWING EXIT LIGHT BROKEN<[01] RE-PLACED CENTER EMERGENCY EXIT SIGN PER AMM 33-51-01;OPS CHECK GOOD.
